# SDR DL757001102

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 43,103 hours, 21,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Keelbeam
- Part number: 146N35601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER 29R KEEL CHORD WAS FOUND BADLY CORRODED AT FS 1405.  THE CHORD WAS CUT AT FS 1390 AND THE AFT SECTION OF  CHORD REMOVED TO ELIMINATE THE CORROSION.  A NEW SECTION OF CHORD WAS SPLICED IN AT FS 1390 WITH STEEL REPAIR CHANNELS  INSTALLED PER ER/A 377330-14, REV A.
